# SDR 9WGA2021060454201

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 71,661 hours, 14,437 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN, ENGINE 3 OIL PRESSURE LOW.
